# SDR CA150428010

- Difficulty date: April 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 4,088 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RETENTION CABLE FOUND BROKEN ON EXHAUST STACK.  FLIGHT WITH BROKEN RETENTION CABLE NOT PERMITTED IAW EASA AD 2012-0022.   INVESTIGATION FOUND STACK NOT MFG TO MFG SPECIFICATIONS PLACING STRAP UNDER TENSION.  STRAP RETAINING RIVETS SHOULD HAVE A SPACING OF 72.5MM +0 -0.5.  ACTUAL SPACING FOR ALL 3 STRAPS FOUND TO BE BETWEEN 75.25MM - 77.07MM.  MFG INFORMED OF PROBLEM AND WILL ADVISE FURTHER ACTION.
